MathSciNet Relay Station
MathSciNet bibliographic data
MR1267934 33D80 (17B37 33D15 81R50)
Kalnins, E. G.; Miller, Willard, Jr. Models of $q$-algebra representations: $q$-integral transforms and "addition theorems''. J. Math. Phys. 35 (1994), no. 4, 1951–1975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement